Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 57, NWS Shreveport, LA

September 13, 20084 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Sep 13, 2008, 1:31 PM CDT for 4 parishes in Louisiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2008, 1:31 PM CDT (18:31 UTC)
Expired
Sep 13, 2008, 2:15 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 168 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 1:48 PM CDTTORNADO12 Nnw Columbia, LAAN EF0 TORNADO TOUCHED DOWN IN NORTHERN CALDWELL PARISH NEAR THE OUACHITA RIVER ALONG LENARD ROAD. NUMEROUS TREES WERE SNAPPED IN A FIELD ALONG LENARD ROAD AND IN A FORESTED AREA NEAR THE END OF THE TRACK. THE PATH WAS APPROXIMATELY 0.25 MILES LONG AND 50 YARD
Sep 13, 2:08 PM CDTTORNADO4 W Sterlington, LAAN EF0 TORNADO TOUCHED DOWN IN UNION PARISH LA NORTHWEST OF STERLINGTON NEAR SPENCER. THE TORNADO TRACKED FOR APPROXIMATELY 3.50 MILES. SEVERAL TREES AND LARGE BRANCHES WERE SNAPPED. ONE LARGE TREE WAS KNOCKED OVER ON AN OUTBUILDING ALONG ARKANSAS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 9:40 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 131831
TORSHV
LAC021-049-073-111-131915-
/O.NEW.KSHV.TO.W.0057.080913T1831Z-080913T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  EXTREME EAST CENTRAL JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
  CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
  SOUTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 215 PM CDT

* AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES
  SOUTHWEST OF RICHWOOD...OR ABOUT 19 MILES SOUTH OF
  BROWNSVILLE-BAWCOMVILLE...MOVING NORTH AT 53 MPH.

* THE TORNADO WILL BE NEAR...
  BROWNSVILLE-BAWCOMVILLE AND 6 MILES WEST OF RICHWOOD BY 145 PM
  CDT...
  WEST MONROE...CLAIBORNE AND MONROE BY 150 PM CDT...
  9 MILES WEST OF SWARTZ BY 155 PM CDT...
  STERLINGTON BY 205 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN
TEXAS.

LAT...LON 3215 9209 3218 9234 3285 9229 3282 9205
      3280 9204 3272 9205 3271 9204 3272 9202
      3272 9197 3267 9194 3268 9192 3265 9190
TIME...MOT...LOC 1830Z 190DEG 46KT 3227 9221

$$

13
1 follow-up statement
000 
WWUS54 KSHV 131855
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 PM CDT SAT SEP 13 2008

LAC021-049-073-111-131915-
/O.CON.KSHV.TO.W.0057.000000T0000Z-080913T1915Z/
UNION LA-OUACHITA LA-JACKSON LA-CALDWELL LA-
151 PM CDT SAT SEP 13 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHWESTERN CALDWELL...EXTREME EAST CENTRAL JACKSON...OUACHITA AND
SOUTHEASTERN UNION PARISHES...

AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. STORM SPOTTERS IN THE AREA REPORT SEEING A 
ROTATING WALL CLOUD IN ASSOCIATION WITH THIS THUNDERSTORM IN WEST
MONROE. THE STORM WAS MOVING TO THE NORTH NEAR 50 MPH. ANOTHER 
POSSIBLE TORNADIC THUNDERSTORM WAS LOCATED IN SOUTH CENTRAL OUACHITA
PARISH WEST OF BOSCO OR NORTHWEST OF BLANKSTON. THIS STORM WAS ALSO
MOVING NORTH NEAR 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING A
TORNADO EARLIER NEAR OLLA LOUISIANA. 

THE TORNADO WILL BE NEAR...
  STERLINGTON BY 205 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN
TEXAS.

LAT...LON 3215 9209 3218 9234 3285 9229 3282 9205
      3280 9204 3272 9205 3271 9204 3272 9202
      3272 9197 3267 9194 3268 9192 3265 9190
TIME...MOT...LOC 1851Z 190DEG 46KT 3253 9215

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Sep 13, 10:33 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Sep 13, 10:33 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT SAT SEP 13 2008

.DISCUSSION...

GRIDS HAVE BEEN UPDATED FOR TORNADO WATCH 902.  MORNING RAOB
ANALYSIS INDICATES SR HELICITIES HAVE INCREASED NOTICEABLY OVER THE
PAST RUN...W/ABUNDANT BULK SHEAR IN THE 0-1KM LAYER.
MEANWHILE...SFC ANALYSIS PLACES THE CENTER OF IKE JUST NORTH OF
CONROE...TEXAS...W/WINDS AT KLFK ASOS AS HIGH AS 45G60KT.  LITTLE
OTHER CHANGES TO THE GRIDS...AS CURRENT SITUATION IS COVERED.

&&

.AVIATION...

POOR FLYING CONDITIONS WILL CONTINUE ACROSS AREA TERMINALS THROUGH
MUCH OF SATURDAY.  EXPECT MVFR FLIGHT CATEGORIES AT BEST...AS IKE
CONTINUES TO TRACK ACROSS THE FORECAST AREA.  WIDESPREAD IFR CIGS
AND VSBYS WILL BE POSSIBLE THOUGH...AS CONVECTION CONTINUES TO BE
EMBEDDED WITHIN SPIRAL BANDS.  TROPICAL STORM FORCE WINDS CAN BE
ANTICIPATED WELL INLAND...ALONG WITH HURRICANE FORCE WINDS TO AT
LEAST KLFK THROUGH THIS AFTERNOON.  ISOLATED TORNADOES WILL BE
POSSIBLE NE AND E OF WHERE IKES CENTER TRACKS...SPECIFICALLY
AFFECTING KSHV AND KMLU TERMINALS LATER TODAY AS WELL. /BUTTS/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  76  83  65  82 / 100 100  60  20  10
MLU  87  77  83  64  81 /  70  80  70  30  10
DEQ  84  71  82  59  80 / 100 100  40  10  10
TXK  83  73  83  61  81 / 100 100  50  10  10
ELD  86  76  83  62  81 /  80  90  70  20  10
TYR  82  75  85  62  81 / 100 100  30  10  10
GGG  82  75  84  63  81 / 100 100  30  10  10
LFK  82  77  86  65  83 / 100  90  50  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: ARZ070.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-071>073.

LA...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: LAZ001>004-010>012-017>020-022.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     LAZ001>006-010>014-017>022.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     LAZ005-006-013-014-021.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     OKZ077.

TX...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-150-151-153.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: TXZ149-152-165>167.

     HURRICANE WIND WARNING UNTIL NOON CDT TODAY FOR THE FOLLOWING
     ZONES: TXZ149-152-165>167.

&&

21/44
Hazardous weather outlook, Sep 13, 12:00 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HURRICANE IKE WILL CONTINUE TO WEAKEN AND MOVE NORTH ACROSS EAST
TEXAS THIS AFTERNOON AND TONIGHT.  IKE WILL FURTHER WEAKEN TO A
TROPICAL STORM EARLY THIS AFTERNOON.  GIVEN THE LARGE WIND FIELD
AROUND THE CENTER OF CIRCULATION...A LARGE AREA OF TROPICAL STORM
FORCE WINDS REMAIN ACROSS MUCH OF EAST TEXAS AND NORTH LOUISIANA THIS
AFTERNOON...WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH...WITH
FREQUENT GUSTS POSSIBLY NEARING AS HIGH AS 70 MPH.  WIDESPREAD
TREE...POWER LINE...AND SOME STRUCTURAL DAMAGE WILL BE LIKELY OVER
EAST TEXAS AND NORTH LOUISIANA...GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.  ISOLATED TORNADOES WILL ALSO BE POSSIBLE
AREAWIDE THIS AFTERNOON NEAR AND EAST OF THE CENTER OF CIRCULATION.
ANY TORNADOES THAT DO SPAWN WILL BE RAIN WRAPPED AND FAST MOVING...
THUS AREA RESIDENTS MAY HAVE VERY LITTLE IF ANY WARNING TO PREPARE
FOR THESE POSSIBILITIES.

IN ADDITION TO THE DAMAGING WIND AND ISOLATED TORNADO THREAT...HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL EXIST THIS
AFTERNOON AND TONIGHT OVER ALL OF THE FOUR STATE REGION.  RAINFALL
AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS OF UP TO 6 INCHES...
WILL BE POSSIBLE OVER ALL OF EAST TEXAS...SOUTHEAST OKLAHOMA...
ADJACENT SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA. AMOUNTS OF 1 TO
2 INCHES...WITH ISOLATED AMOUNTS OF 4 INCHES...WILL BE POSSIBLE
FARTHER EAST ACROSS SOUTHCENTRAL ARKANSAS AND THE EASTERN SECTIONS OF
NORTHCENTRAL LOUISIANA.

THE DAMAGING WIND...ISOLATED TORNADO...AND HEAVY RAIN THREAT WILL
BEGIN TO DIMINISH LATE TONIGHT AS IKE WEAKENS CONSIDERABLY AS IT
MOVES INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
ONGOING ACROSS SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTH
LOUISIANA SUNDAY MORNING...ALONG AND AHEAD OF A COLD FRONT WHICH WILL
SHIFT SOUTHEAST INTO THE REGION BEHIND THE REMNANTS OF IKE AS HE
ACCELERATES NORTHEAST INTO THE MID MISSISSIPPI AND OHIO VALLEY.
BRIEF HEAVY RAINFALL AND AN ISOLATED FLASH FLOOD THREAT WILL EXIST
MAINLY OVER PORTIONS OF NORTH LOUISIANA SUNDAY...BUT COOLER AND DRIER
AIR WILL HELP TAPER THESE SHOWERS AND ISOLATED THUNDERSTORMS FROM
NORTHWEST TO SOUTHEAST DURING THE DAY. LOOK FOR ANY RESIDUAL SHOWERS
TO DIMINISH ACROSS NORTH LOUISIANA SUNDAY NIGHT...WITH DRY AND MILD
CONDITIONS EXPECTED THROUGHOUT MUCH OF THIS NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

44

In the hours before

Local storm report, Sep 13, 11:58 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        CENTER                  31.79N 94.18W
09/13/2008                   SHELBY             TX   LAW ENFORCEMENT

            COUNTY WIDE POWER OUTAGES AND DOWNED TREES AND POWERLINES

&&

12
Local storm report, Sep 13, 12:00 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     DENSE FOG        SAN AUGUSTINE           31.53N 94.11W
09/13/2008                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
            WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
            DAMAGED BY FALLING TREE.

&&

STEVENS
Local storm report, Sep 13, 12:33 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        SAN AUGUSTINE           31.53N 94.11W
09/13/2008                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
            WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
            DAMAGED BY FALLING TREE.

&&

STEVENS
Local storm report, Sep 13, 1:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     FUNNEL CLOUD     DIXIE INN               32.59N 93.33W
09/13/2008                   WEBSTER            LA   BROADCAST MEDIA

            REPORT RELAYED THROUGH MEDIA...PUBLIC SAW FUNNEL CLOUD
            AND POSSIBLE TORNADO BRIEFLY TOUCH DOWN NEAR DIXIE INN.

1230 PM     TSTM WND DMG     3 NNE RUSTON            32.57N 92.62W
09/13/2008                   LINCOLN            LA   AMATEUR RADIO

            SEVERAL TREES DOWN NEAR HWY 33. POSSIBLE TORNADO

&&

04
Local storm report, Sep 13, 1:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
108 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HURRICANE        3 W GARY CITY           32.03N 94.42W
09/13/2008                   PANOLA             TX   AMATEUR RADIO

            AMATEUR WEATHER STATION 15 FT OFF GROUND MEASURED 85 MPH
            WIND GUST. NUMEROUS LARGE TREES DOWNED ON THE EAST END OF
            LAKE MURVAUL.

&&

04
Local storm report, Sep 13, 1:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TROPICAL STORM   3 NNW WHITEHOUSE        32.27N 95.24W
09/13/2008                   SMITH              TX   PUBLIC

            TREES REPORTED DOWN ON RHONES QUARTER RD BETWEEN
            WHITEHOUSE AND TYLER.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 10:27 AM CDTTornado WarningSHVBienville, Bossier, Webster33 min
Sep 13, 12:13 PM CDTTornado WarningSHVJackson, Lincoln32 min
Sep 13, 12:47 PM CDTTornado WarningSHVClaiborne, Lincoln, Union28 min
Sep 13, 1:04 PM CDTTornado WarningSHVCaldwell, LaSalle41 min
Sep 13, 2:11 PM CDTTornado WarningSHVCaldwell, Ouachita, Union49 min
Sep 13, 2:56 PM CDTTornado WarningSHVOuachita, Union34 min
Sep 13, 3:08 PM CDTTornado WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine52 min
Sep 13, 3:51 PM CDTTornado WarningSHVBienville, Bossier, Claiborne, Webster39 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.